X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2923) 2923
Publication (726) 726
Book / eBook (114) 114
Book Chapter (34) 34
Conference Proceeding (34) 34
Paper (14) 14
Dissertation (11) 11
Book Review (4) 4
Reference (3) 3
Magazine Article (2) 2
Web Resource (2) 2
Government Document (1) 1
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (998) 998
physics, mathematical (751) 751
mathematics, applied (487) 487
physics (442) 442
analysis (340) 340
mathematical physics (329) 329
poisson distribution (303) 303
algebra (287) 287
geometry (287) 287
mechanics (287) 287
symplectic geometry (278) 278
physics, multidisciplinary (262) 262
poisson brackets (238) 238
mathematical analysis (235) 235
equations (197) 197
mathematics - differential geometry (194) 194
mathematical models (191) 191
manifolds (189) 189
poisson equation (177) 177
poisson bracket (176) 176
poisson (171) 171
index medicus (162) 162
systems (157) 157
models (156) 156
mathematical and computational physics (149) 149
statistics & probability (148) 148
dynamics (147) 147
mathematics - symplectic geometry (147) 147
studies (143) 143
poisson manifolds (138) 138
quantization (133) 133
humans (132) 132
mathematics, general (130) 130
computer simulation (128) 128
high energy physics - theory (128) 128
brackets (126) 126
group theory and generalizations (126) 126
theoretical, mathematical and computational physics (126) 126
poisson structures (115) 115
algorithms (109) 109
differential equations (104) 104
quantum physics (101) 101
mathematics - quantum algebra (99) 99
statistical physics (96) 96
physics, particles & fields (94) 94
reduction (94) 94
differential geometry (93) 93
nonlinear sciences - exactly solvable and integrable systems (92) 92
quantum algebra (90) 90
deformation (88) 88
algebras (85) 85
applications of mathematics (84) 84
model (83) 83
research (83) 83
statistics (83) 83
lie groups (81) 81
53d17 (79) 79
nonlinear sciences (79) 79
poisson geometry (77) 77
poisson structure (76) 76
integrability (75) 75
poissons ratio (75) 75
thermodynamics (74) 74
exactly solvable and integrable systems (73) 73
partial differential equations (72) 72
lie algebroids (69) 69
symmetry (69) 69
cohomology (68) 68
k-theory and homology (68) 68
computer science, interdisciplinary applications (67) 67
mathematics, interdisciplinary applications (66) 66
physics, fluids & plasmas (66) 66
animals (65) 65
deformation quantization (64) 64
poisson algebra (63) 63
methods (62) 62
fishes (61) 61
stability (61) 61
theory (61) 61
poisson algebras (59) 59
dynamical systems (58) 58
female (57) 57
integrable systems (56) 56
poisson process (56) 56
simulation (56) 56
chemistry, physical (55) 55
materials science, multidisciplinary (55) 55
male (54) 54
statistical analysis (53) 53
engineering (52) 52
fish (52) 52
plasma (52) 52
multidisciplinary sciences (51) 51
operators (51) 51
poissons (51) 51
regression analysis (51) 51
classical and quantum mechanics, general physics (50) 50
equation (49) 49
formulation (49) 49
hamiltonians (49) 49
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (54) 54
Royal Ontario Museum - Stacks (26) 26
UTL at Downsview - May be requested (16) 16
Mathematical Sciences - Stacks (14) 14
UofT at Mississauga - Stacks (12) 12
UofT at Scarborough - Stacks (8) 8
Engineering & Comp. Sci. - Stacks (6) 6
Online Resources - Online (5) 5
Earth Sciences (Noranda) - Stacks (4) 4
Earth Sciences (Noranda) - Missing (3) 3
Physics - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (2) 2
OISE - Stacks (2) 2
Royal Ontario Museum - Archives (2) 2
Royal Ontario Museum - Periodical Stacks (2) 2
UofT at Scarborough - May be requested in 6-10 wks (2) 2
Aerospace - Stacks (1) 1
Astronomy & Astrophysics - Ask at library (1) 1
Mathematical Sciences - Missing (1) 1
Robarts - Stacks (1) 1
Royal Ontario Museum - Rare Book (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT Schools - Special Collections (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3092) 3092
French (12) 12
German (10) 10
Japanese (6) 6
Spanish (6) 6
Chinese (5) 5
Portuguese (4) 4
Russian (3) 3
Danish (1) 1
Italian (1) 1
Latin (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 09/2013, Volume 10, Issue 8
We review origins and main properties of the most important bracket operations appearing canonically in differential geometry and mathematical physics in the... 
Nijenhuis tensor | Poisson bracket | Lie bracket | Courant bracket | Lie algebroid | HAMILTONIAN-FORMALISM | CALCULUS | NIJENHUIS | PHYSICS, MATHEMATICAL | MECHANICS | NAMBU-POISSON | COHOMOLOGY | ISOMORPHISMS | LIE ALGEBROIDS | DIRAC STRUCTURES | DYNAMICS | Mathematics - Differential Geometry
Journal Article
1993, Translations of mathematical monographs, ISBN 0821845969, Volume 119., xi, 366
Book
Journal of Geometry and Physics, ISSN 0393-0440, 10/2018, Volume 132, pp. 358 - 362
We give a method to construct Poisson brackets on Banach manifolds  , for which the value of at some point may depend on higher order derivatives of the smooth... 
Banach manifolds | Operational vector fields | Queer Poisson brackets | Higher order derivations | MATHEMATICS | PHYSICS, MATHEMATICAL
Journal Article
Journal of Algebra, ISSN 0021-8693, 12/2017, Volume 492, pp. 212 - 233
We propose a non-skew-symmetric generalization of the original definition of double Poisson Bracket by M. Van den Bergh. It allows one to explicitly construct... 
Noncommutative geometry | Integrable systems | Poisson brackets | Representation algebras | MATHEMATICS | ALGEBRAS | Mathematics - Quantum Algebra
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 07/2004, Volume 69, Issue 1, pp. 61 - 87
Journal Article
Annals of Mathematics, ISSN 0003-486X, 3/2003, Volume 157, Issue 2, pp. 575 - 620
In this paper we present the solution to a longstanding problem of differential geometry: Lie's third theorem for Lie algebroids. We show that the... 
Mathematical manifolds | Homomorphisms | Tangents | Algebra | Mathematical theorems | Vector fields | Lie groups | Mathematical vectors | Mathematical transitivity | Lie groupoid | Lie algebroid | MATHEMATICS | TRANSVERSALLY COMPLETE FOLIATIONS | ALGEBROIDS | INTEGRATION | GROUPOIDS | HOLONOMY | POISSON MANIFOLDS
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 04/2017, Volume 114, pp. 404 - 419
We compute the Poisson cohomology of a scalar Poisson bracket of Dubrovin–Novikov type with independent variables. We find that the second and third cohomology... 
Deformations of Poisson structures | Poisson cohomology | Poisson brackets of hydrodynamic type | Mathematical Physics | Physics and Astronomy(all) | Geometry and Topology | MATHEMATICS, APPLIED | HAMILTONIAN OPERATORS | HYDRODYNAMIC TYPE | PHYSICS, MATHEMATICAL | Mathematics
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 11/2016, Volume 335, pp. 54 - 69
Reversible evolution of macroscopic and mesoscopic systems can be conveniently constructed from two ingredients: an energy functional and a Poisson bracket.... 
Non-equilibrium thermodynamics | Hierarchy | Poisson bracket | Projection | GENERIC | Lie–Poisson equation | COMPLEX FLUIDS | MATHEMATICS, APPLIED | PHYSICS, MULTIDISCIPLINARY | EQUATIONS | RHEOLOGY | Lie-Poisson equation | PRINCIPLE | FORMULATION | PHYSICS, MATHEMATICAL | KINETIC-THEORY | GENERAL FORMALISM | DYNAMICS | DIFFUSION | Thermodynamics
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 11/2018, Volume 15, Issue 11
We propose an extension of n-ary Nambu-Poisson bracket to superspace R-n vertical bar m and construct by means of superdeterminant a family of Nambu-Poisson... 
Nambu-Poisson bracket | Hamiltonian mechanics | Poisson bracket | Nambu mechanics | supermanifold | Filippov-Jacobi identity | PHYSICS, MATHEMATICAL
Journal Article
Modern Physics Letters A, ISSN 0217-7323, 06/2017, Volume 32, Issue 19, p. 1750100
A geometrical approach to the covariant formulation of the dynamics of relativistic systems is introduced. A realization of Peierls brackets by means of a... 
Peierls brackets | covariant formalism | field theory | PHYSICS, NUCLEAR | POISSON BRACKETS | PHYSICS, MATHEMATICAL | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, 04/2019, Volume 26, Issue 2, pp. 202 - 213
A method for the construction of classes of examples of multi-dimensional, multi-component Dubrovin-Novikov brackets of hydrodynamic type is given. This is... 
Hamiltonian structures | integrable systems | MATHEMATICS, APPLIED | CLASSIFICATION | POISSON BRACKETS | PHYSICS, MATHEMATICAL
Journal Article
Physics of Plasmas, ISSN 1070-664X, 06/2016, Volume 23, Issue 6, p. 62101
There are several plasma models intermediate in complexity between ideal magnetohydrodynamics (MHD) and two-fluid theory, with Hall and Extended MHD being two... 
FLUIDS | PLASMA DYNAMICS | VARIATIONAL PRINCIPLE | WAVES | VLASOV EQUATION | PHYSICS, FLUIDS & PLASMAS | HYDRODYNAMICS | POISSON BRACKETS | ACTION PRINCIPLE FORMULATIONS
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2018, Volume 23, Issue 6, pp. 720 - 734
We construct a symplectic realization and a bi-Hamiltonian formulation of a 3-dimensional system whose solution are the Jacobi elliptic functions. We... 
Poisson structures | 37J35 | Mathematics | Dynamical Systems and Ergodic Theory | Plücker relations | 53D17 | MATHEMATICS, APPLIED | MECHANICS | Plucker relations | PHYSICS, MATHEMATICAL | DYNAMICAL-SYSTEMS | Research | Functions, Elliptic | Mathematical research | Mappings (Mathematics)
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 10/2014, Volume 25, Issue 5, pp. 846 - 871
We introduce the notion of for Poisson structures on with coefficients in Laurent polynomials. To such a Poisson structure we associate a polyhedral cone and a... 
Poisson Geometry | Gelfand–Zeitlin integrable system | Gelfand-Zeitlin integrable system | Poisson geometry | MATHEMATICS | LIE-GROUPS | Mathematics - Symplectic Geometry
Journal Article
Compositio Mathematica, ISSN 0010-437X, 04/2017, Volume 153, Issue 4, pp. 717 - 744
A log symplectic manifold is a complex manifold equipped with a complex symplectic form that has simple poles on a hypersurface. The possible singularities of... 
logarithmic differential form | elliptic curve | Fano manifold | Poisson structure | hypersurface singularity | MATHEMATICS | HILBERT SCHEMES | FOLIATIONS | DEFORMATIONS | GEOMETRY
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2016, Volume 21, Issue 6, pp. 682 - 696
In this paper, we present Poisson brackets of certain classes of mappings obtained as general periodic reductions of integrable lattice equations. The Poisson... 
39A20 | periodic reduction | Lagrangian | 39A14 | 70H06 | Poisson bracket | Mathematics | Dynamical Systems and Ergodic Theory | lattice equation | 70H15 | MATHEMATICS, APPLIED | INTEGRABLE MAPPINGS | MECHANICS | HIROTA | SYSTEMS | PHYSICS, MATHEMATICAL | Lattice theory | Research | Mathematical research | Mappings (Mathematics) | Physics - Exactly Solvable and Integrable Systems
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 06/2015, Volume 56, Issue 6, p. 1
  We find that in presence of noncommutative Poisson brackets, the relation between Lagrangian and Hamiltonian is modified. We discuss this property by using... 
Integrals | Poisson distribution | Oscillators | Physics
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 08/2018, Volume 35, Issue 18, p. 185012
A hypersurface composed of two null sheets, or 'light fronts', swept out by the two congruences of future null normal geodesics emerging from a spacelike... 
canonical general relativity | Poisson bracket | observables | free | null initial data | Peierls bracket | PHYSICS, MULTIDISCIPLINARY | ASTRONOMY & ASTROPHYSICS | SURFACE | GEOMETRY | PHYSICS, PARTICLES & FIELDS | Physics - General Relativity and Quantum Cosmology
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 8/2018, Volume 196, Issue 2, pp. 1129 - 1149
The theory of multidimensional Poisson vertex algebras provides a completely algebraic formalism for studying the Hamiltonian structure of partial differential... 
Poisson vertex algebra | Theoretical, Mathematical and Computational Physics | hydrodynamic Poisson bracket | Applications of Mathematics | Physics | Hamiltonian operator | Poisson cohomology | PHYSICS, MULTIDISCIPLINARY | DUBROVIN-NOVIKOV BRACKETS | EQUATIONS | HAMILTONIAN OPERATORS | PHYSICS, MATHEMATICAL | Algebra | Differential equations
Journal Article
Journal of Noncommutative Geometry, ISSN 1661-6952, 2018, Volume 12, Issue 2, pp. 577 - 636
For any graded bialgebras A and B, we define a commutative graded algebra A(B) representing the functor of B-representations of A. When A is a cocommutative... 
Gerstenhaber algebra | Representation algebra | Hopf algebra | Poisson algebra | Quasi-poisson algebra | Double Poisson algebra | MATHEMATICS, APPLIED | representation algebra | POISSON STRUCTURES | PHYSICS, MATHEMATICAL | MODULI SPACES | MATHEMATICS | double Poisson algebra | quasi-Poisson algebra | MANIFOLDS | SURFACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.